Please use this identifier to cite or link to this item:
Title: Stochastic analysis on the deactivation-controlled epidemic routing in DTNs with multiple sinks
Authors: Huang, HW
Guo, S 
Li, P
Miyazaki, T
Keywords: Deactivation rate
Network coding
Epidemic routing
Message dissemination
Issue Date: 2017
Publisher: Old City Publishing
Source: Ad hoc and sensor wireless networks, 2017, v. 38, no. 1-4, p. 143-167 How to cite?
Journal: Ad hoc and sensor wireless networks 
Abstract: To characterize the delivery performance of message dissemination in Disruption/Delay Tolerant Networks, a number of approaches have been proposed. However, the existing studies typically share a common simplification that the pairwise meeting rate between any two mobile nodes is exponentially distributed and supposed to be known in advance. In this paper, instead of relying on such assumption, we jointly consider the deactivation-rate over relay nodes and the number of sinks deployed in the network as the primary tunable system parameters. Our goal is to describe how these two incentive parameters affect the performance of a message delivery procedure in DTNs. Two suites of Ordinary Differential Equations (ODEs) based theoretical frameworks are proposed for replication based and Network Coding (NC) based epidemic routing protocols that handle small-sized and large-sized message delivery, respectively. Via extensive simulations, the high accuracy of our analytical frameworks is verified.
ISSN: 1551-9899
EISSN: 1552-0633
Appears in Collections:Journal/Magazine Article

View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

Citations as of Nov 12, 2018

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.